# SDR DL72S954482

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 10617823
- Condition: Failed
- Location: Bs 910
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOG ITEM 2, ELECTRICAL SMELL IN MID CABIN POPPED LT AFT CABIN CEILNG LIGHT C/B.  FOUND BALLAST AT STA 910 INTERNALLY SHORTED CAUSING BURNT ELECTRICAL SMELL IN CABIN.  REPLACED BALLAST, OPERATION NORMAL.
